Search:
Tokushima University > Graduate School of Technology, Industrial and Social Sciences > 理工学域 > 数理科学系 > 数理解析分野 >
Tokushima University > Faculty of Science and Technology > Department of Science and Technology > Mathematical and Natural Sciences > Mathematical Methods in Sciences >
Tokushima University > Faculty of Engineering > Center for Mathematics and Physics in Engineering Education > Fundamentals of Engineering >
Tokushima University > Graduate School of Advanced Technology and Science > Intelligent Structures and Mechanics Systems Engineering > Civil and Environmental Engineering > Planning and Design Systems Engineering for Infrastructures >

Research Activity

Field of Study

Theory of Differential Equations

Subject of Study

非線形双曲型保存則系に対する時間大域解の研究 (発展方程式, 関数解析, 作用素論)

Book / Paper

Academic Paper (Judged Full Paper):

1.Kuniya Okamoto and Shinnosuke Oharu :
Nonlinear evolution operators associated with nonlinear degenerate parabolic equations,
Advances in Mathematical Sciences and Applications, Vol.8, No.2, pp.581--629, 1998.
2.Ali Zulfikar, Yoshitane Shinohara, Hitoshi Imai, Hideo Sakaguchi and Kuniya Okamoto :
Existence and Uniqueness of Quasiperiodic Solutions to Perturbed Nonlinear Oscillators,
Japan Journal of Industrial and Applied Mathematics, Vol.15, No.2, pp.279--293, 1998.
3.Zulfikar Ali, Yoshitane Shinohara, Hitoshi Imai, Atsuhito Kohda and Kuniya Okamoto :
Existence and Uniqueness of Quasiperiodic Solutions to Van der Pol type Equations,
Journal of Mathematics Tokushima University, Vol.31, pp.69--80, 1997.
4.Kuniya Okamoto :
A kinetic approach to nonlinear degenerate parabolic equations,
Hiroshima Mathematical Journal, Vol.23, No.3, pp.577--606, 1993.

Et cetera, Workshop:

1.Kuniya Okamoto :
Uniqueness of entropy solutions for ut+∇A(u)=Δβ(u),
RIMS Kokyuroku, Vol.973, pp.96--106, Jun. 1996.
2.Ali Zulfikar, 篠原 能材, Hitoshi Imai, Hideo Sakaguchi and Kuniya Okamoto :
摂動項を伴う非線形振動の準周期解の存在と一意性について,
IEICE Technical Report, Vol.97, No.53, pp.9--16, Jan. 1996.